# SDR YENA2025032400309

- Difficulty date: March 18, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N972JT
- Make and model: Airbus A321-231
- Aircraft serial: 07455
- Aircraft time: 29,974 hours, 9,622 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Partial Deploy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: L1 DOOR SLIDE IS PARTIALLY DEPLOYED; REMOVED AND REINSTALLED SERVICEABLE L1 DOOR SLIDE. OPS CHECK GOOD IAW A321AMM 25-65-44-4000-007-A.'
